# SDR RAIA201811089034

- Difficulty date: October 9, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SILL AT FRAME 23 HAS CORROSION........REMOVED AND REPLACED AFT SERVICE DOOR SILL
